The Michigan Mathematical Journal

The singular set of a nonlinear elliptic operator.

P. T. Church and J. G. Timourian

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 35, Issue 2 (1988), 197-213.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003747

Digital Object Identifier
doi:10.1307/mmj/1029003747

Mathematical Reviews number (MathSciNet)
MR959267

Zentralblatt MATH identifier
0699.35086

Subjects
Primary: 58E07: Abstract bifurcation theory
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 47H15 58C25: Differentiable maps 58G05

Citation

Church, P. T.; Timourian, J. G. The singular set of a nonlinear elliptic operator. Michigan Math. J. 35 (1988), no. 2, 197--213. doi:10.1307/mmj/1029003747. http://projecteuclid.org/euclid.mmj/1029003747.


Export citation